Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)

 

On the convergence of an interpolatory product rule for evaluating Cauchy principal value integrals


Authors: Giuliana Criscuolo and Giuseppe Mastroianni
Journal: Math. Comp. 48 (1987), 725-735
MSC: Primary 65D30
MathSciNet review: 878702
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The authors give convergence theorems for interpolatory product rules for evaluating Cauchy singular integrals and obtain asymptotic estimates of the remainder. Some results, previously established by other authors, are generalized and improved.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65D30

Retrieve articles in all journals with MSC: 65D30


Additional Information

DOI: http://dx.doi.org/10.1090/S0025-5718-1987-0878702-4
PII: S 0025-5718(1987)0878702-4
Keywords: Cauchy principal value integrals, quadrature rules, convergence
Article copyright: © Copyright 1987 American Mathematical Society